Home > Research > Publications & Outputs > Quadratic integrals and factorization of linear...

Associated organisational unit

View graph of relations

Quadratic integrals and factorization of linear operators

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>1/10/1997
<mark>Journal</mark>Journal of the London Mathematical Society
Issue number2
Number of pages14
Pages (from-to)333-346
Publication StatusPublished
<mark>Original language</mark>English


We consider operators on the matrix-valued disc algebra. We show that any bounded linear operator T: A ⊗̄ script K → X to a Banach space X of cotype 2 induces a bounded operator Gv → X defined on some weighted Bergman space Gv on the unit disc. We give sufficient conditions on the weight v for the formal inclusion A ⊗̄ script K → Gv, to be 2-C*-summing. Decompositions of T with respect to operator-valued measures are obtained.